# SDR FDEA2019101082507

- Difficulty date: August 11, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL FROM APPROX STA 791-840 BETWEEN SEAT TRACKS RBL 75 AND   RBL108 WAS DAMAGED AND WORN.   REPLACED THE DAMAGED FLOORBOARD WITH A NEW FLOORBOARD IAW DRAWING SRZ-25-005.
